# SDR ASMF201210009

- Difficulty date: September 29, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N776AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28692
- Aircraft time: 40,058 hours, 6,265 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: GE9094B
- Part serial: 900481
- Condition: Intermittent
- Location: Right
- Part time: 24,251 hours, 2,750 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ACFT REJECTED TAKE AT 70 KNOTS WITH A GROSS WEIGHT OF 268 000 KG DUE TO RIGHT ENGINE STRONG EXPLOSION WITHOUT ADVISE ON ENGINE PARAMETERS OR EXCEEDS IN CREW CABIN WAS LISTENING.  MX PERFORMED FIM 71-05 TASK 807 PROCEDURE; A RT ENGINE STALL INSPECTION IAW MM 71-00-00; A HIGH PRESSURE COMPRESSOR STAGES 1, 5, 6, 9; BLADE HIGH AND LOW PRESSURE TURBINE BOROSCOPE INSP IAW MM 72-00-00; THE CHIP DETECTOR WERE NOT DETECTED METAL PARTICLES; VSV AND VBV HARD VANE INSPECTION WERE PERFORMED IAW MM 75-30-00, NO DAMAGES WERE FOUND AND OPS TEST WAS PERFORMED IAW MM 71-00-00, TESTED CORRECT.  AS A PRECAUTIONARY ACTION, THE RT ENGINE WAS REPLACED IAW MM 71-00-02, TESTED CORRECT.
